# SDR ASAA0410365

- Difficulty date: August 9, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED FRAME.  REPAIRED FRAME.  (M)
